MathSciNet Relay Station
MathSciNet bibliographic data
MR460842 35-02 (58G99)
Carroll, Robert Wayne; Showalter, Ralph E. Singular and degenerate Cauchy problems. Mathematics in Science and Engineering, Vol. 127. Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. viii+333 pp. ISBN: 0-12-161450-6
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement